MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 490036
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One (1) used sample without packaging was returned for evaluation.Upon visual evaluation, the distal backcheck valve, was noted to be disconnected at the sonic weld of the valve.The defect of the distal backcheck valve disconnecting at the sonic weld was confirmed through visual inspection.Review of the discrepancy management system (dsms) database was not possible as the lot number was reported as unknown.At this time a definitive root cause could not be determined; however, excessive handling could not be ruled out.We will maintain this report for further reference and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: the set detached at the lowest y site at the backcheck valve which caused a small amount of blood to leak.There was no patient injury.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7135619
Report Number9614279-2017-00111
Device Sequence Number11094830
Product Code FPA
UDI-Device Identifier04046964185908
UDI-Public4046964185908
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1